# SDR AU971457

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 5452112
- Condition: Failed
- Location: Nlg Fork Fitting
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK END FITTINGS CRACKED. NLG FAILED TO LOCK DOWN.
